ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Abd-Elhameed, W. M."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Doha, E. H. and Abd-Elhameed, W. M. (2014) Integrals of Chebyshev polynomials of third and fourth kinds: An application to solution of boundary value problems with polynomial coefficients. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 66-82. ISSN 00002-3043

This list was generated on Sat Dec 15 06:34:36 2018 AMT.